MAUDE Adverse Event Report: ALPHATEC SPINE INC IDENTITI POSTERIOR STRAIGHT POROUS TI INTERBODY SYATEM; MAX

ALPHATEC SPINE INC IDENTITI POSTERIOR STRAIGHT POROUS TI INTERBODY SYATEM; MAX
Model Number 121-100-50
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No evaluation possible at this time.The instrument has not been returned.
 
Event or Problem Description
It appears that the inserter sleeve on the identiti ps inserter bent in-situ and caused the ps implant to break.An additional cage had to places in the disk space causing over a 30 minute delay in the case.

Brand Name
IDENTITI POSTERIOR STRAIGHT POROUS TI INTERBODY SYATEM
Common Device Name
MAX
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad, ca
MDR Report Key10431171
Report Number2027467-2020-00035
Device Sequence Number16949204
Product Code MAX
UDI-Device Identifier00190376204765
UDI-Public(01)00190376204765
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number121-100-50
Device Catalogue Number121-100-50
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2020
Initial Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;